A black-box multigrid preconditioner for the biharmonic equation

Silvester, DJ; Mihajlovic, MD;

BIT NUMERICAL MATHEMATICS. 2004;44:151-163.

Access to files

Full-text and supplementary files are not available from Manchester eScholar. Full-text is available externally using the following links:

Full-text held externally

Bibliographic metadata

Type of resource:
Content type:
Published date:
Journal title:
ISSN:
Volume:
44
Start page:
151
End page:
163
Pagination:
151-163
Digital Object Identifier:
10.1023/B:BITN.0000025094.68655.c7
Related website(s):
  • Related website
Access state:
Active

Institutional metadata

University researcher(s):

Record metadata

Manchester eScholar ID:
uk-ac-man-scw:1a6075
Created:
6th August, 2009, 11:01:08
Last modified:
21st November, 2012, 19:45:00

Can we help?

The library chat service will be available from 11am-3pm Monday to Friday (excluding Bank Holidays). You can also email your enquiry to us.